It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,
I have also had the exact symptoms since August. It was really bad - unbearable actually. I was also having dry eyes. At that time, I thought it was a result of my eyes but several docs said it was something separate. My doc put me on Wellbutrin which I hated. I stopped taking it after 9 days and said I wanted to try the anti-anxiety pill which I had when I used to get panic attacks. I started taking .25 to .5 mg of Ativan as needed and it helped immediately but I was concerned about using it long-term. Just talked to my doc yesterday and it is not intended for long-term use. I haven't felt right since August and as the months go by, I have been better - not worse thank goodness. I am going to be 51 and I have concluded that this is has to be peri-menopause related. I am also mild hypothyroid. I have awaken up several times with night sweats feeling jittery too.

My doc is giving me Paxil CR 12.5 too! I also am scare to use it. Is suppose to be at the pharmacy today. Doc said I could use the anxiety pill in conjunction with the Paxil if I get anxious. Said if it makes me sleepy, take it at night; if it makes me energetic, take it during the day and then whatever works for me, I have to make sure I take it the same time everyday. Think I'll try it at night. I am to report back to him after 2-3 days of taking it. The Paxil is to wean me off of taking the anxiety pill which the doc said is more harmful. I have always been someone who hate to take any med so my system is sensitive too but this anxiety or whatever has been horrible and I feel I desperately need something. I am at the prime age of menopause and if I have to go through feeling like this for years, I know I will not be able to handle it!

If you can hold off until January to get a second opinion, do so....but I don't know how you can deal with the constant anxiety in the meantime. I didn't feel better until I was at least on the anti-anxiety pill! I was so tired, headaches and all that I couldn't do much or even feel like doing anyway.

For the past weeks while using the anxiety pills, I also used some relaxation tapes to help me relax when I want to lay down during the day. I too lost weight and got concerned about that. Try to eat small amounts several times a day if you can. Even doing this, I still kept the weight off. Also, I have been taking vitamins up the ying-yang....complex B, C, E, Zinc, calcium, magnesium. Oh, exercise helps too.

I totally understand how you feel!!!! Take care....

Molly





All times are GMT -7. The time now is 12:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!